# SDR RAIA950746

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: D36604001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHTING INOP, FORWARD SECTION AND MIDDLE SECTION.  MAINTENANCE REPLACED EMERGENCY TRACK LIGHTING POWER SUPPLIES.  (M)
